UGH… new side effects

To any of my fellow chemo friends…. I’m doing TAC… and I have two more left….

A few new side effects…. I have an under eye twitch on my left side…. and it’s relentless, it’s been 3 weeks. I thought it was stress….. but it is not going away! It drives me nuts! It wakes me up sometimes! Please tell me this goes away!!!! I told my oncologist about it, he said there’s nothing you can do for it!

The other thing is my skin…. it’s SO wrinkly…. on my face, my legs, everywhere really… I have lost a lot of weight, granted…. BUT… my son told me today, my head is even wrinkly!!! 😦 I’ve been using straight coconut oil on my skin…. and a host of other things that people have brought me…. I’ve tried Emu Oil…. nothing seems to be helping! Please tell me this goes away??? After the chemo is out of my system… will my skin return to normal?

 

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s